BibTeX record: journals/dm/KostochkaS05

download as .bib file

@article{DBLP:journals/dm/KostochkaS05,
  author    = {Alexandr V. Kostochka and
               B. Y. Stodolsky},
  title     = {On domination in connected cubic graphs},
  journal   = {Discrete Mathematics},
  year      = {2005},
  volume    = {304},
  number    = {1-3},
  pages     = {45--50},
  url       = {http://dx.doi.org/10.1016/j.disc.2005.07.005},
  doi       = {10.1016/j.disc.2005.07.005},
  timestamp = {Thu, 23 Oct 2014 05:21:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/KostochkaS05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}